Processing math: 0%

Wykorzystujemy pliki cookies aby ułatwić Ci korzystanie ze strony oraz w celach analityczno-statystycznych.

A+ CATEGORY SCIENTIFIC UNIT

Cross theorem

Volume 77 / 2001

Marek Jarnicki, Peter Pflug Annales Polonici Mathematici 77 (2001), 295-302 MSC: 32D15, 32D10. DOI: 10.4064/ap77-3-8

Abstract

Let be domains, let A\subset D, B\subset G be locally regular sets, and let X:=(D\times B)\cup(A\times G). Assume that A is a Borel set. Let M be a proper analytic subset of an open neighborhood of X. Then there exists a pure 1-dimensional analytic subset \widehat M of the envelope of holomorphy \skew3\widehat X of X such that any function separately holomorphic on X\setminus M extends to a holomorphic function on \skew3\widehat X\setminus\widehat M. The result generalizes special cases which were studied in [Ökt 1998], [Ökt 1999], and [Sic 2000].

Authors

  • Marek JarnickiInstitute of Mathematics
    Jagiellonian University
    Reymonta 4
    30-059 Krak/ow, Poland
    e-mail
  • Peter PflugFachbereich Mathematik
    Carl von Ossietzky Universität Oldenburg
    Postfach 2503
    D-26111 Oldenburg, Germany
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image